Jump to content

Recommended Posts

So I've been taking 100mg of seroquel xr for about a week now, and just yesterday or maybe the day before my body started doing weird spasms, like 4 or 5 times a day. It's like my whole body is jolted, like a twitch. Could this be a side effect? Has anyone else ever experienced this? Does it sound serious? It is really weird and disturbing. I have a pdoc appointment later this week and I'll be sure to ask about it then. Just wondering if anyone has any personal experience.

Link to comment
Share on other sites

I started taking Seroquel XR near the end of July [i took 150mg for 4 days, then went up to 300mg]. Though I haven't had the exact same experience you've had, I have had a couple shoulder spasms that I found weird. I also get terrible Restless Leg Syndrome within about an hour of taking it. Normally RLS isn't painful, but I've noticed it gets worse and worse, at times to the point where it DOES hurt because I just have to keep moving my legs constantly.

Definitely take note of how often it happens, if there's any pain, etc and let your pdoc know! I know I've got a couple questions for my pdoc, but I don't see him until the 21st so I'm trying to hold off until then.

Hope you get some answers soon!!

Link to comment
Share on other sites

  • 2 weeks later...

I only get that body jolt/twitch with the 50mg (2x25mg) I take in the morning but nothing with the 150mg XR I still take. I find if I can get up and about doing something then I don't notice it but it's still there - yet decreased in a way.

Link to comment
Share on other sites

This happens to me too. It can be really embarrassing in public. It's gradually diminishing now though so I guess once your body adjusts it will stop. On the other hand I've taken Seroquel for a year and a half so it might take a while haha

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...